RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 263–264 (Mi umn3338)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The spectrum of an interpolational boundary value problem

Yu. V. Pokornyi


Full text: PDF file (263 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 15.03.1976

Citation: Yu. V. Pokornyi, “The spectrum of an interpolational boundary value problem”, Uspekhi Mat. Nauk, 32:6(198) (1977), 263–264

Citation in format AMSBIB
\Bibitem{Pok77}
\by Yu.~V.~Pokornyi
\paper The spectrum of an interpolational boundary value problem
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 263--264
\mathnet{http://mi.mathnet.ru/umn3338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=466727}
\zmath{https://zbmath.org/?q=an:0399.34024}


Linking options:
  • http://mi.mathnet.ru/eng/umn3338
  • http://mi.mathnet.ru/eng/umn/v32/i6/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borovskikh, Yu. V. Pokornyi, “Chebyshev–Haar systems in the theory of discontinuous Kellogg kernels”, Russian Math. Surveys, 49:3 (1994), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. V. Pokornyi, “Zeros of the Green's function for the de la Vallée-Poussin problem”, Sb. Math., 199:6 (2008), 891–921  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:96
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020